# SDR AALA202107272952

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 20,936 hours, 9,844 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu Oil Filter
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED BOTH PACKS HAVE A BURNT OIL SMELL. MAINTENANCE FOUND THE APU OIL LUBE MODULE FILTER LEAKING AND REPLACED THE  PACKING IN THE  OIL LUBE MODULE FILTER PER AMM 49-91-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
